# SDR UIEA2017092001726

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Compressor
- Part number: 77328915
- Part serial: 890322
- Condition: No Test
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HPC FAIL DURING AIR SUPPLY BITE TEST.  HPC REPLACED.
